# SDR RAIA2018110810004

- Difficulty date: October 31, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON PCA I/B ROD END SUPPORT FITTING ON L/E OF AILERON O/B HAT BUSHING HOLE IS GOUGED... COMPLIED WITH ETD2018-145-116119.
